# SDR FDEA2020082091939

- Difficulty date: August 19, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON HYDRAULIC BAY,AFT OF BULKHEAD THE OTBD LWR FWD CORNER ATTACH CLIP IS CRACKED REMOVED AND REPLACED CLIP PER BOEING DWG #313N3052
